# SDR CA981022001

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE BIM CAUTION LIGHT ACTIVATED.  BLADE REMOVED, TESTED SERVICEABLE ON PRESSURE TEST IAW S61 MAINT MANUAL. 5 HOURS AFTER REINSTALL, ANOTHER BIM INDICATION.  BLADE SENT TO SIKORSKY WHERE IT FAILED SIKORSKY'S TEST.  TEST INDICATED A CRACKED SPAR.
